# SDR SIMA201121003

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 28,178 hours, 26,049 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3906 THE CREW REPORTED AN ENGINE NR 1 FIRE DETECTOR FAIL MESSAGE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF THE ENGINE FIRE DETECTOR SYSTEM IAW EMB 145 AMM 26-10-00 AND GENERAL VISUAL INSPECTION OF E1 FIRE DETECTOR IAW STANDARD MAINTENANCE PRACTICES AND ONE ENGINE START/STOP SEQUENCE.  THE OPERATIONAL CHECK WAS GOOD NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
